ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 19, 2014

  • Feedback stabilization of a fluid–rigid body interaction system

    Mehdi Badra and Takéo Takahash

    Volume 19, 2014, pages 1137-1184

  • Vector–valued parabolic boldmath $omega$–minimizers

    Jens Habermann

    Volume 19, 2014, pages 1067-1136

  • Maximal regularity for evolution equations governed by non-autonomous forms

    Wolfgang Arendt, Dominik Dier, Hafida Laasri, and El Maati Ouhabaz

    Volume 19, 2014, pages 1043-1066

  • Critical points in open sublevels and multiple solutions for parameter-depending quasilinear elliptic equations

    P. Candito, S. Carl, and R. Livrea

    Volume 19, 2014, pages 1021-1042

  • Nonlocal $p$-Laplace equations depending on the $L^p$ norm of the gradient

    Michel Chipot and Tetiana Savitska

    Volume 19, 2014, pages 997-1020

  • Stability of integrable and nonintegrable structures

    Claudio Muñoz

    Volume 19, 2014, pages 947-996

  • Complicated histories close to a homoclinic loop generated by variable delay

    Hans-Otto Walther

    Volume 19, 2014, pages 911-946

  • Uniqueness of positive solutions with critical exponent and inverse square potential

    Sanjiban Santra

    Volume 19, 2014, pages 879-910

  • Dispersive estimates for the Navier-Stokes equations in the rotational framework

    Youngwoo Koh, Sanghyuk Lee, and Ryo Takada

    Volume 19, 2014, pages 857-878

  • A symbiotic self-cross diffusion model

    Marcelo Montenegro and Antonio Suárez

    Volume 19, 2014, pages 833-856

  • Interaction Morawetz estimate for the magnetic Schr"odinger equation and applications"

    James Colliander, Magdalena Czubak, and Jeonghun J. Lee

    Volume 19, 2014, pages 805-832

  • An inverse mean value property for evolution equations

    Alessia E. Kogoj, Ermanno Lanconelli, and Giulio Tralli

    Volume 19, 2014, pages 783-804

  • Bifurcation and symmetry breaking for the Henon equation

    Anna Lisa Amadori and Francesca Gladiali

    Volume 19, 2014, pages 755-782

  • Existence, uniqueness, and analyticity of space-periodic solutions to the regularized long-wave equation

    R. Chertovskih, A.C. L. Chian, O. Podvigina, E.L. Rempel, and V. Zheligovsky

    Volume 19, 2014, pages 725-754

  • Existence and regularity for elliptic equations under $p,q$-growth

    Giovanni Cupini, Paolo Marcellini, and Elvira Mascolo

    Volume 19, 2014, pages 693-724

  • Sobolev spaces and elliptic theory on unbounded domains in $mathbb R^n$

    Phillip S. Harrington and Andrew Raich

    Volume 19, 2014, pages 635-692

  • Asymptotic limits for the doubly nonlinear equation

    M. Astudillo

    Volume 19, 2014, pages 613-634

  • On the summability of weak solutions for a singular Dirichlet problem in bounded domains

    Giuseppe Maria Coclite and Mario Michele Coclite

    Volume 19, 2014, pages 585-612

  • Lower regularity solutions of a class of non-homogeneous boundary value problems ofthe Korteweg-de Vries equation on a finite domain

    Chaohua Jia, Ivonne Rivas, and Bing-Yu Zhang

    Volume 19, 2014, pages 559-584

  • Non-convex self-dual Lagrangians and new variational principles of symmetric boundary value problems: Evolution case

    Abbas Moameni

    Volume 19, 2014, pages 527-558

  • Elliptic operators with unbounded diffusion and drift coefficients in $L^p$ spaces

    G. Metafune, C. Spina, and C. Tacelli

    Volume 19, 2014, pages 473-526

  • Analysis of the existence for the steady Navier-Stokes equations with anisotropic diffusion

    S.N. Antontsev and H.B. de Oliveira

    Volume 19, 2014, pages 441-472

  • Critical growth elliptic problem in $mathbb R^2$ with singular discontinuous nonlinearities

    R. Dhanya, S. Prashanth, K. Sreenadh, and Sweta Tiwari

    Volume 19, 2014, pages 409-440

  • Renormalized entropy solutions of homogeneous Dirichlet problems for quasilinear anisotropic degenerate parabolic-hyperbolic equations

    Yachun Li, Qin Wang, and Zhigang Wang

    Volume 19, 2014, pages 387-408

  • Low regularity local well-posedness for the Maxwell-Klein-Gordon equations in Lorenz gauge

    Hartmut Pecher

    Volume 19, 2014, pages 359-386

  • Asymptotically self-similar solutions to curvature flow equations with prescribed contact angle and their applications to groove profiles due to evaporation-condensation

    Nao Hamamuki

    Volume 19, 2014, pages 317-358

  • Multiple bifurcations of sign-changing solutions for one-dimensional $p$-Laplace equation with a critical weight

    Ryuji Kajikiya and Yong-Hoon Lee

    Volume 19, 2014, pages 283-316

  • An analysis of the renormalization group method for asymptotic expansions with logarithmic switchback terms

    Matt Holzer and Tasso J. Kaper

    Volume 19, 2014, pages 245-282

  • Asymptotic profile of $2$-nodal solutions to a semilinear elliptic problem on a Riemannian manifold

    Nao Hamamuki

    Volume 19, 2014, pages 225-244

  • On the global well-posedness of N-dimensional generalized MHD system in anisotropic spaces

    Kazuo Yamazaki

    Volume 19, 2014, pages 201-224

  • The Cauchy problem for a generalized Camassa-Holm equation

    A. Alexandrou Himonas and Curtis Holliman

    Volume 19, 2014, pages 161-200

  • Decay of solutions to a porous media equation with fractional diffusion

    César J. Niche and Rafael Orive-Illera

    Volume 19, 2014, pages 133-160

  • Large time decay properties of solutions to a viscous Boussinesq system in a half space

    Pigong Han and Maria E. Schonbek

    Volume 19, 2014, pages 87-132

  • Uniqueness of positive periodic solutions with some peaks

    Geneviève Allain and Anne Beaulieu

    Volume 19, 2014, pages 51-86

  • Singularly perturbed biharmonic problems with superlinear nonlinearities

    Marcos T.O. Pimenta and Sérgio H.M. Soares

    Volume 19, 2014, pages 31-50

  • Penalization for non-linear hyperbolic system

    Thomas Auphan

    Volume 19, 2014, pages 1-29